MAUDE Adverse Event Report: TELEFLEX MEDICAL WECK EFX SHIELD PORT SITE CLOSURE SYSTEM; INSTRUMENT, LIGATURE PASSING A

TELEFLEX MEDICAL WECK EFX SHIELD PORT SITE CLOSURE SYSTEM; INSTRUMENT, LIGATURE PASSING A
Model Number IPN914218
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
The plastic "v" at the bottom pf the device became detached while inside of patient.Additional information: yes, it did fall inside the patient but was retrieved at the time without incident.
 
Additional Manufacturer Narrative
(b)(4).Device was not available for return.A batch record review for referenced lot #3352500000 was performed and it did not indicate any atypical issues during production and no ncrs were noted.All units undergo 100 % mechanical tensile testing and visual inspection to wings for cracks and breaks per our mel-100232 for test acceptance criteria developed and provided by teleflex.Units that fail are scrapped and passing units are accepted.Whereas there was no device available for return our mel-100232 for test acceptance criteria developed and provided by teleflex.Units that fail test are scrapped and passing units are accepted.Whereas there was no device available for return evaluation, this complaint is deemed neither verified or valid and cannot be confirmed.
 
Event or Problem Description

Brand Name
WECK EFX SHIELD PORT SITE CLOSURE SYSTEM
Common Device Name
INSTRUMENT, LIGATURE PASSING A
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key12049557
Report Number3011137372-2021-00164
Device Sequence Number19940642
Product Code HCF
UDI-Device Identifier14026704645272
UDI-Public14026704645272
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/19/2023
Device Model NumberIPN914218
Device Catalogue NumberEFX002
Device Lot Number3352500000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/14/2021
Supplement Date Received by Manufacturer08/12/2021
Initial Report FDA Received Date06/23/2021
Supplement Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.